# SDR AALA972122

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 3885-3938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CORRODED FROM FRAME 58 TO FRAME 59, STRINGER 50L.  REMOVED AND REPLACED, STRINGER SECTION WITH FAB PART ALODINE, PRIMED AND PAINTED PER SRM 51-74-10 AND INSTALLED PART PER 53-10-74.  (M)
